MAUDE Adverse Event Report: IDEAL IMPLANT INCORPORATED IDEAL IMPLANT STRUCTURED BREAST IMPLANT; SALINE-FILLED BREAST IMPLANT

IDEAL IMPLANT INCORPORATED IDEAL IMPLANT STRUCTURED BREAST IMPLANT; SALINE-FILLED BREAST IMPLANT
Model Number 40501
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/18/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Alleged delation.

Brand Name
IDEAL IMPLANT STRUCTURED BREAST IMPLANT
Common Device Name
SALINE-FILLED BREAST IMPLANT
Manufacturer (Section D)
IDEAL IMPLANT INCORPORATED
14881 quorum drive
suite 925
dallas TX 75254
Manufacturer (Section G)
VESTA INC.,
9900 south 57th street
franklin WI 53132
Manufacturer Contact
robert hamas
14881 quorum drive
suite 925
dallas, TX 75254
MDR Report Key16172363
Report Number3011491947-2023-00024
Device Sequence Number19440330
Product Code FWM
UDI-Device Identifier10851795006060
UDI-Public(01)10851795006060(241)40501(17)211029
Combination Product (Y/N)N
Initial Reporter StateNH
Initial Reporter CountryUS
PMA/510(K) Number
P120011
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/03/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/29/2021
Device Model Number40501
Device Catalogue Number405
Device Lot Number652103
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/03/2023
Initial Report FDA Received Date01/15/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/22/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age33 YR
Patient SexFemale